A mathematically based classification of root canal curvatures on natural human teeth

Nagy, C D [Dobó Nagy, Csaba (Fogászati radiológia), szerző]; Szabó, J [Szabó, János (Orvostudományok), szerző]; Szabó, J

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: JOURNAL OF ENDODONTICS 0099-2399 21 (11) pp. 557-560 1995
      Testing of root canal-shaping instruments on natural human teeth has many difficulties, because of the different anatomical forms of root canals. There is a lack of an internationally accepted and mathematically based classification of root canal morphology. The aim of this study was to give a mathematical description of root canal forms with the help of differentiated geometrical pattern analysis and computer graphics. The measurements of 433 roots were conducted on isometric radiographs taken from the clinical view. Measured points of the same radiographs were approximated using fourthdegree polynomial functions describing the imaginary axis of canals. The classification of root canal morphology on the basis of Schneider's angle differs from the classification of geometrical pattern analysis. Fourth-degree function approximation as a new method for the description of the shape of root canal curvatures seems to be exact and reliably repeatable. This type of classification of root canals is suitable for standardizing test specimens, including natural human teeth used for testing root forms: I (straight), J (apical curve), C (entirely curved), or S (multicurved). © 1995 The American Association of Endodontists.
      Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
      2021-01-15 18:43